# SDR DALA2018040702386

- Difficulty date: April 6, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 35,171 hours, 18,511 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM +Y765 AT FWD GALLEY AREA FROM FRAME 20 TO FRAME 21, REPLACED FLOORBEAM +Y765 AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 24 AS PER SRM 51-72-11 AND DRAWING D5311102200.
